On the representation of a function by an integral in eigenfunctions of the Bessel operator
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 480-489
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a5,
author = {E. I. Moiseev and U. Skurnik},
title = {On the representation of a function by an integral in eigenfunctions of the {Bessel} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {480--489},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a5/}
}
TY - JOUR AU - E. I. Moiseev AU - U. Skurnik TI - On the representation of a function by an integral in eigenfunctions of the Bessel operator JO - Differencialʹnye uravneniâ PY - 1999 SP - 480 EP - 489 VL - 35 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_4_a5/ LA - ru ID - DE_1999_35_4_a5 ER -
E. I. Moiseev; U. Skurnik. On the representation of a function by an integral in eigenfunctions of the Bessel operator. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 480-489. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a5/